# SDR ASOA2012122802726

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 20,938 hours, 19,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR FLOOD LIGHT DAMAGED AT SERVICE DOOR.  REPLACED SERVICE DOOR LIGHTED EXIT SIGN IAW AMM 33-51-10.  OPS CHECKED GOOD.
